MAUDE Adverse Event Report: PRODUCTOS MEDLINE S.A. DE C.V. MEDLINE; CSE TRAY 17G/27G

PRODUCTOS MEDLINE S.A. DE C.V. MEDLINE; CSE TRAY 17G/27G
Catalog Number PAIN1781
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the anesthesiologist came with concerns regarding the epidural catheters, having difficulty flushing medication through.Occurred during use, on an unknown date, with no reported injury.The catheter was removed from the patient and they were still unable to flush any fluid through the catheter.There were no reports of death, serious injury, medical intervention, or follow up care.
 
Event or Problem Description
Unable to flush epidural catheter.
 
Additional Manufacturer Narrative
Additional information to include h6 (b) type of investigation 3331, 4121, and 4110, but there was no change to findings or conclusion.

Brand Name
MEDLINE
Common Device Name
CSE TRAY 17G/27G
Manufacturer (Section D)
PRODUCTOS MEDLINE S.A. DE C.V.
blvd world trade center 106
no. 106 parque industrial
nuevo laredo, 88285
MX  88285
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key24939133
Report Number1417592-2026-00432
Device Sequence Number13429614
Product Code OFT
UDI-Device Identifier10195327043360
UDI-Public10195327043360
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPAIN1781
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown